# SDR USAA960159

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947
- Part time: 46,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND 17 INCH STR 27L CORRODED AT STATION 947 STRINGER 27L.  REPAIRED STRINGER STR SPLICE, REPAIRED PER SRM 53-10-3, PG 3.  (M)
